|FAT BELLY , NERVES AND MUSCLE IRRITATING
Aug 8, 2012
Hi, Doc am on ART am taking truvada and neverapine, but am developing fat belly, nevers and muscles irritating. how can i reduce this problem am an confortable in this life
| Response from Dr. Henry
On paper and in published studies your current regimen (Truvada + nevirapine) would rank as a generally fat friendly regimen (and muscle friendly) compared to many other regimens thus I dont have a high level of confidence that simply switching meds around would necessarily reverse/significantly improve those symptoms. A full medical/life style evaluation (including fat and nerve assessment) is recommended to determine contributing factors in orer to formulate an action plan. Strongly recommend discussing with your HV provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Getting AIDS From Blowjob From A Prostitute
- Dark Bumps After Sensual Massage Worried I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Sore On Penis After Sex With Stripper Condom Broke Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.